# SDR UIEA2014122300660

- Difficulty date: December 23, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 39,487 hours, 5,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER LIGHT AT R1 DOOR IS INOPERATIVE.  CHARGED BATTERY.  OPERATIONAL CHECKED GOOD IAW TASK AMM 33-51-00-735-014.
